# SDR AALA20060901

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3242 · Brake
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF IN BOGOTA RECEIVED A HOT BRAKE ALERT ON NR 6 AND 5 WHEEL.  BRAKE TEMPERATURE ON NR 6 WHEEL WAS HIGHER AT 320 CELSIUS.  NR 5 TEMPERATURE WAS 285 CELSIUS.  EXTENDED GEAR TO COOL DOWN.  NO ADVERSE HANDLING.  OK ON LANDING AT MIA.  ACCOMPLISHED ANTI SKID TEST AND CHECKED NR 5 AND 6 WHEEL WITH NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL.
